THANK YOU, THANK YOU FOR SUCH A WONDERFUL WEBSITE!! I heard you on Paula's radio show last week~great job!! I feel like I know you personally...I think I have watched ALL your videos on your site! :) Now...finally my question.
I filled out the skin questionnaire which recommended that I use retinol products with roseacea. I just saw Dr. David Vasily-Allentown, Pa. (you should see his credentials and website...I think you will want to add him to your recommended doctor's list. He is a collegue of Dr. Eric Bernstein -Bryn Mawr, Pa. that you do recommend-who is also great!!) Anyway...he told me not to use any products suchas Renova, etc. because it could cause more red veins in my face?? Therefore...I am confused!!!
Thank you for taking the time to help us all!! God Bless You!! :) Elizabeth K.
Thank you for reading and listening!! And, for the doctor recommendations – we’ll look at that practice.
When many of us trained, probably including Dr. Vasily, we were taught that retinoids, like Renova/tretinoin, would make rosacea worse. But now….. in the past few years, there have been several studies showing that not to be the case. So….I’ve changed my approach, and in my patients with rosacea, most are doing well with Renova/tretinoin or another retinoid added to their skin care regimen. Still, we are all individuals, and I tell my patients that if the rosacea starts to get worse, to stop it and call us. More on rosacea. Hope this helps. Dr. I